Jump to content

Trouble with bleeding?


Guest ANCY
 Share

Recommended Posts

Guest ANCY

Just curious if anybody deals with blood loss and how it affects your dysautonomia? I was admitted yesterday with a hemoglobin of 5.1, lost 2/3rds of my blood. Likely been bleeding for a while but dismissed symptoms as just dysautonomia getting worse. Last two days I've been extremely tachy which has also affected my breathing.  Anyone experience anything like this?

Link to comment
Share on other sites

So sorry for this.  That is a lot of blood loss and probably anyone would develop some symptoms from that.

Hope you recover quickly.

When I have a heavy period I can feel a little POTS-y.  But not sure if its related to hormones or blood loss.  I try to keep up with it by taking fluids and iron and nutritious meals.

 

Link to comment
Share on other sites

Guest ANCY

I think that is what the er doctor told me, anybody would have symptoms at that point. 

I'm sorry you have such trouble with your periods, have similar issues there. I get iron infusions because I can't absorb an exhaustive list of oral iron. Fluids definitely help me though, we've been doing 3 liters a week for a couple months now which has really helped.

Really hoping my port is not infected, don't want to loose it. Been treating me with 3 iv antibiotics for some kind of infection since late morning as I meet the criteria for SIRS/SEPSIS... Cause when could ever be just one problem? We were hoping I'D go home tommorow but that ain't happening lol!

Link to comment
Share on other sites

@ANCY - do they know where the blood loss is from? I was a nurse before I became disabled and some patients they could never find the source of the bleed! --- I hope and pray that you can keep your port, I know the infusions are important. --- That is a very low hemoglobin, weakness/ tachy/ shortness of breath and even syncope are all normal symptoms for anemia, so hopefully they can replenish and you feel better soon. Just as long as they can fix what is causing the bleed! I will keep you in my prayers - you already go through so much every day and now that!!!  

Link to comment
Share on other sites

Guest ANCY

Thank you dizzy girls!

Pistol, my stomach is very erosive and has lesions but they don't think that can account for that type of blood loss. Temp has gone up again and still don't know for sure what he's treating... Hoping he can figure it out..

Link to comment
Share on other sites

I hope you are feeling better now? I often have issues with blood test results and being slightly anaemic. I have put it down to my losing some blood in my urine as every time I have a urine test there are traces of blood in it. Also I am on Gabapentin and in the blurb it says that blood test results can be affected by taking it. 

 

Link to comment
Share on other sites

Guest ANCY

TCP unfortunately not feeling great, just got through another fever... Dr's are stumped, doesn't fit into a box but at least they're still looking. Possible reoccurring of my osteomylitis exacerbated by the IVIG I had last week. I'm also on gabropentin, not sure that is compromising anything at this point.

Thank you mom to Giuliani!

Link to comment
Share on other sites

Guest ANCY

Update for those who are curious: 

Blood loss still being primarily blamed on my stomach although it seems I may be loosing slowly still as hemoglobin counts have been trending down and down to 7.3 today. Also found out today after a CTA that I have a pulmonary embolism which is the culprit of my fevers and breathing difficulties. Looks like I'll be here a bit longer...

Link to comment
Share on other sites

Guest ANCY

Thanks so much for the well wishes and prayers! Things are starting to look up, switching to an oral blood thinner today which I can go home on and the dr has ordered another transfusion. The hope is that it will bring me up enough that if something happens I could make it to the ER. I'll still be low but not on the verge of critical and so the hope is to let my hematology dr handle it from there. As long as all is well post transfusion they hope to send me home today. Im so ready lol! 10 days in one room, going a little stir crazy lol! 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...